On a Class of non Linear Schrödinger Equations with non Local Interaction.
Mathematische Zeitschrift, Tome 170 (1980), pp. 109-136
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Existence and Uniqueness of Global Solutions, Non-Linear Schrödinger Equation, Asymptotic Completeness, Hartree Equation, Scattering Theory, Asymptotic Behaviour in Time of the Solutions, Integral Equation, Conservation Laws, One-Parameter Group of Transformations
@article{MZ_1980__170_172905,
author = {Jean Ginibre and Giorgio Velo},
title = {On a {Class} of non {Linear} {Schr\"odinger} {Equations} with non {Local} {Interaction.}},
journal = {Mathematische Zeitschrift},
pages = {109--136},
year = {1980},
volume = {170},
zbl = {0407.35063},
url = {http://geodesic.mathdoc.fr/item/MZ_1980__170_172905/}
}
Jean Ginibre; Giorgio Velo. On a Class of non Linear Schrödinger Equations with non Local Interaction.. Mathematische Zeitschrift, Tome 170 (1980), pp. 109-136. http://geodesic.mathdoc.fr/item/MZ_1980__170_172905/